VOL. 4 · NO. 1 | 2010
 
VIEW ALL ABSTRACTS +
Articles
Adam Logan, David McKinnon, Ronald van Luijk
Algebra Number Theory 4 (1), 1-20, (2010) DOI: 10.2140/ant.2010.4.1
KEYWORDS: rational points, K3 surfaces, elliptic surfaces, quartic surfaces, 11D25, 14J28, 14G05
Carl Miller
Algebra Number Theory 4 (1), 21-45, (2010) DOI: 10.2140/ant.2010.4.21
KEYWORDS: characteristic-$p$ curves, Grothendieck–Ogg–Shafarevich formula, étale sheaves, Riemann–Hilbert correspondence, Frobenius endomorphism, minimal roots, 14F20, 13A35, 14F30
Luchezar Avramov, Srikanth Iyengar, Joseph Lipman
Algebra Number Theory 4 (1), 47-86, (2010) DOI: 10.2140/ant.2010.4.47
KEYWORDS: semidualizing complexes, perfect complexes, invertible complexes, rigid complexes, relative dualizing complexes, derived reflexivity, finite Gorenstein dimension, 13D05, 13D25, 13C15, 13D03
William Fulton, Martin Olsson
Algebra Number Theory 4 (1), 87-104, (2010) DOI: 10.2140/ant.2010.4.87
KEYWORDS: moduli spaces, stacks, Picard group, 14D22, 14D05
Jordan Ellenberg, Michael Larsen
Algebra Number Theory 4 (1), 105-109, (2010) DOI: 10.2140/ant.2010.4.105
KEYWORDS: motives, motivic measures, finite fields, 14F43, 14G15
Back to Top